# SDR SWAA2022083047922

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 43,731 hours, 26,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DEGRADED IN FWD CARGO BIN / [01] REPAIRED FLOOR PER AMM 25-52-01
